# SDR UALA2011080804153

- Difficulty date: August 7, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 36,008 hours, 14,662 cycles
- Engine: Iae V2522A5
- System (JASC): 3251 · Steering Unit
- Part: Servo Control
- Part number: C247360003
- Part serial: 1436
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAXI IN NOSE WHEEL STEERING FAILED AND NO STEERING WAS AVAILABLE.  CLEARED AT ENG SHUTDOWN.  NOSE WHEEL STEERING SERVO CNTRL (6GC) WAS REPLACED PER MM.
